Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 31, NWS Houston/Galveston, TX

May 26, 20168 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2016, 3:49 PM CDT for 8 counties in Texas. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 3:49 PM CDT (20:49 UTC)
Expired
May 26, 2016, 6:15 PM CDT
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Brazos County, TX, Burleson County, TX, Grimes County, TX, Montgomery County, TX, Walker County, TX, Waller County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 109 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:50 PM CDTFLASH FLOODBrenham, TXPORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN BRENHAM AND SOMERVILLE.
May 26, 4:30 PM CDTFLASH FLOODNavasota, TXWASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS FLOODED WITH 2 FEET OF WATER.ABLE
May 26, 4:32 PM CDTFLASH FLOODNavasota, TXBUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE.
May 26, 4:44 PM CDTFLASH FLOOD5 N Brenham, TXFM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING.
May 26, 4:45 PM CDTFLASH FLOOD6 W Todd Mission, TXFM 362 AT BEASON CREEK CLOSED DUE TO FLOODING.
May 26, 6:00 PM CDTFLASH FLOODBrenham, TXALL OF FM 390 FROM BURTON EASTWARD TO 105 IS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3958 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

573 
WGUS54 KHGX 262049
FFWHGX
TXC015-041-051-185-339-471-473-477-262315-
/O.NEW.KHGX.FF.W.0031.160526T2049Z-160526T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
349 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BURLESON COUNTY IN SOUTHEASTERN TEXAS...
  WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  WESTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  GRIMES COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
  WEST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 615 PM CDT

* AT 347 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. 3 TO NEARLY 4 INCHES OF RAIN
  HAVE FALLEN OVER THE PAST 3 HOURS. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
  POSSIBLE AS THUNDERSTORMS MOVE ACROSS THE WARNED AREA. SPOTTERS
  HAVE REPORTED HIGHWAY 36 BETWEEN BRENHAM AND SOMERVILLE HAS BECOME
  IMPASSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRENHAM...NAVASOTA...HEMPSTEAD...PRAIRIE VIEW...WASHINGTON...SHELBY...
  PINE ISLAND...BURTON...ANDERSON...TODD MISSION...RICHARDS...
  PLANTERSVILLE...CARLOS AND ROANS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
      3024 9662 3022 9642 3041 9617 3064 9606
      3078 9584 3025 9580 3015 9594 3016 9596
      3014 9595 3004 9610 3001 9660 3015 9665
      3016 9669 3014 9677 3016 9679

$$

HUFFMAN
1 follow-up statement
790 
WGUS74 KHGX 262203
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 PM CDT THU MAY 26 2016

TXC015-041-051-185-339-471-473-477-262315-
/O.CON.KHGX.FF.W.0031.000000T0000Z-160526T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLESON TX-WASHINGTON TX-WALKER TX-WALLER TX-GRIMES TX-BRAZOS TX-
MONTGOMERY TX-AUSTIN TX-
503 PM CDT THU MAY 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHERN BURLESON...WASHINGTON...WESTERN WALKER...NORTHERN WALLER...
GRIMES...SOUTHEASTERN BRAZOS...WEST CENTRAL MONTGOMERY AND
NORTHWESTERN AUSTIN COUNTIES...

AT 501 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6 INCHES OF RAIN HAVE FALLEN
WITH ISOLATED RADAR ESTIMATES OF 6 TO 8 INCHES. FLASH FLOODING IS
ALREADY OCCURRING ACROSS PART OF THE WARNED AREA. IN BRENHAM COUNTY,
ROAD CLOSURES WERE REPORTED AT FM 2935 NEAR NEW YEAR'S CREEK.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRENHAM...NAVASOTA...HEMPSTEAD...PRAIRIE VIEW...WASHINGTON...SHELBY...PINE
ISLAND...BURTON...ANDERSON...TODD MISSION...RICHARDS...PLANTERSVILLE...
CARLOS AND ROANS PRAIRIE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA AS THUNDERSTORMS CONTINUE TO MOVE ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
      3024 9662 3022 9642 3041 9617 3064 9606
      3078 9584 3025 9580 3015 9594 3016 9596
      3014 9595 3004 9610 3001 9660 3015 9665
      3016 9669 3014 9677 3016 9679

$$

HUFFMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:31 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 26, 1:31 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
131 PM CDT THU MAY 26 2016

.AVIATION...
a series of upper level disturbances are producing scattered to
numerous thunderstorms over western portions of the forecast
area this afternoon. The houston metro area is more likely to
experience scattered showers this afternoon as most of the
thunderstorm activity is focused further to the north and west of
the area.

This activity should gradually taper off this evening, however
activity resume again on Friday as additional disturbances move
across the area. The timing of convective onset is a little up in
the air because while the models are in agreement that it will
rain, they are all over the place in forecasting the timing.
Tomorrow's thunderstorm activity is more likely to affect the
Houston metro area.                        Keehn

&&

.PREV DISCUSSION... /ISSUED /

DISCUSSION...
Activity moving in from the SW starting to get its act together
this morning as we are beginning to see some lightning with the
storms. Current grids look good - with highest pops over north-
ern counties and slightly lower closer to the coast. PWs around
2" already over the region along with increasing instability to
help things unsettled over SE TX these next couple of days. 41

PREV DISCUSSION...

Still looking for increasing rain chances across Southeast Texas
over the next two days as a series of disturbances move across the
state and help to ignite shower and thunderstorm development. Best
support/ lift/instability for possible strong/severe storms and
locally heavy rainfall still looks to be setting up across parts
of our western and northwestern counties. However, based on a
number of different scenarios being shown by the models, cannot
rule out some of this risk (especially the locally heavy rainfall)
spreading further to the east and south across the rest of our
area. The primary severe weather threats will be locally heavy
rainfall (and possible localized flooding) along with
strong/damaging winds, frequent lightning and large hail. Rainfall
totals for this Thursday-Friday event are expected to range from 1
to 2 inches in and around the coastal counties to 3 to 4 inches
across our northwestern and western counties. Locally higher
amounts will be possible area wide. Looks like less rain over the
Memorial holiday weekend with lower rain chances and warmer
temperatures. Look for mainly daytime 20% to 30% rain chances
during the first half of next week as weak upper level ridging
attempts to build into the state from the south. The next upper
level trough moving slowly eastward across the state during the
second half of the week has some potential to getting us back into
a wet pattern as we start the new month. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  82  71  88  71 /  50  70  50  40  10
Houston (IAH)              75  84  73  88  72 /  40  60  40  30  10
Galveston (GLS)            78  82  78  83  77 /  30  30  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
     FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
     THE FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...41
Aviation/Marine...44
Hazardous weather outlook, May 26, 4:48 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 AM CDT THU MAY 26 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
WHARTON-
448 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF
DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG
WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL,
STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.

In the hours before

Local storm report, May 26, 2:42 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TORNADO          3 E BRYAN               30.68N  96.31W
05/26/2016                   BRAZOS             TX   PUBLIC

            ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
            TENNIS COURTS.

&&

EVENT NUMBER HGX1600171

DCH
Local storm report, May 26, 2:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      1 E COLLEGE STATION     30.60N  96.29W
05/26/2016                   BRAZOS             TX   BROADCAST MEDIA

            STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER HGX1600172

DCH
Local storm report, May 26, 3:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.

&&

EVENT NUMBER HGX1600173

DCH
Local storm report, May 26, 3:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TORNADO          2 ESE BRYAN             30.66N  96.33W
05/26/2016                   BRAZOS             TX   LAW ENFORCEMENT

            SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
            LOWES.

1241 PM     TSTM WND DMG     BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.

1244 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   BROADCAST MEDIA

            HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.

1245 PM     TORNADO          3 E BRYAN               30.68N  96.31W
05/26/2016                   BRAZOS             TX   PUBLIC

            ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
            TENNIS COURTS.

1258 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            TREES AND METAL CARPORT DOWN ON OAK HILL.

1258 PM     TSTM WND DMG     4 NNE COLLEGE STATION   30.66N  96.29W
05/26/2016                   BRAZOS             TX   LAW ENFORCEMENT

            DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
            EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.

0116 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
            SUBDIVISION.

0245 PM     FLASH FLOOD      1 E COLLEGE STATION     30.60N  96.29W
05/26/2016                   BRAZOS             TX   BROADCAST MEDIA

            STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
            FLOODING.

0250 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.

&&

EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600170 HGX1600172 HGX1600173

DCH
Local storm report, May 26, 3:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
            TO FLOODING.

&&

EVENT NUMBER HGX1600174

DCH
Local storm report, May 26, 3:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
            STATION.

&&

EVENT NUMBER HGX1600175

DCH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:53 AM CDTSmall Craft AdvisoryHGX41 hr
May 26, 10:45 AM CDTSpecial Weather StatementHGXBrazos, Grimes45 min
May 26, 11:36 AM CDTSpecial Weather StatementHGXGrimes39 min
May 26, 12:00 PM CDTSpecial Weather StatementHGXMadison45 min
May 26, 12:27 PM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison63 min
May 26, 12:32 PM CDTTornado WarningHGXBrazos, Grimes, Madison28 min
May 26, 12:55 PM CDTTornado WarningHGXBrazos, Grimes, Madison35 min
May 26, 1:07 PM CDTFlash Flood WarningHGXBrazos, Grimes, Madison113 min
May 26, 1:34 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker41 min
May 26, 1:47 PM CDTFlash Flood WatchHGXAustin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more32 hr
May 26, 1:47 PM CDTTornado WarningHGXGrimes, Madison, Walker28 min
May 26, 2:12 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more3 hr
May 26, 2:22 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson23 min
May 26, 2:29 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Washington31 min
May 26, 2:54 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Waller, Washington36 min
May 26, 2:59 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Houston, Madison, Walker and 1 more3 hr
May 26, 3:14 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more2 hr
May 26, 3:26 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Montgomery, Waller, Washington34 min
May 26, 3:57 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller33 min
May 26, 4:09 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington51 min
May 26, 4:16 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Waller, Washington29 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, San Jacinto, Walker, Waller46 min
May 26, 4:32 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more3 hr
May 26, 4:49 PM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Waller3 hr
May 26, 5:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Waller, Washington44 min
May 26, 5:12 PM CDTAreal Flood AdvisoryHGXHouston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more3 hr
May 26, 5:19 PM CDTSevere Thunderstorm WarningHGXAustin, Washington26 min
May 26, 5:22 PM CDTSpecial Weather StatementHGXMontgomery, San Jacinto38 min
May 26, 5:29 PM CDTRiver Flood WarningHGXBurleson, Washington50 hr
May 26, 5:36 PM CDTRiver Flood WarningHGXMadison, Walker65 hr
May 26, 5:41 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison15 days
May 26, 5:44 PM CDTTornado WarningHGXAustin, Grimes, Waller, Washington31 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto27 min
May 26, 5:57 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more3 hr
May 26, 6:02 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Walker3 hr
May 26, 6:08 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto37 min
May 26, 6:13 PM CDTSevere Thunderstorm WarningHGXAustin, Waller, Washington47 min
May 26, 6:16 PM CDTSpecial Weather StatementHGXMontgomery, Waller44 min
May 26, 6:25 PM CDTSevere Thunderstorm WarningHGXAustin, Washington50 min
May 26, 6:39 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto51 min
May 26, 6:46 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.